# SDR ASAA2019080513303

- Difficulty date: August 1, 2019
- Submitted: August 6, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 33,605 hours, 9,782 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF4690
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 33,590 hours, 9,778 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO START THE NR 1 ENG LEFT DUCT PRESS @ 40 PSI, ISO VALVE CLOSED, NR 1 ENG. START SWITCH ENGAGED TO GRD,AMBER START VALVE OPEN LIGHT ILLUMINATED, N2 REACHED APP 5% THEN WENT BACK TO ZERO, 0... GROUNDED - YES. REMOVED & REPLACED NR 1 ENGINE STARTER IAW AMM 80-11-01.
